Allegra-D 24 Hour Tablets
Allegra-D® (fexofenadine and pseudoephedrine) is a medication approved for treating seasonal allergy symptoms, such as sneezing, itchy or watery eyes, nasal congestion, and stuffy nose. It is a combination product that contains an antihistamine and a decongestant.
The drug is available without a prescription and comes in two different strengths, including:
- Allegra-D 12 Hour (containing 60 mg of fexofenadine and 120 mg of pseudoephedrine hydrochloride)
- Allegra-D 24 Hour (containing 180 mg of fexofenadine and 240 mg of pseudoephedrine hydrochloride).
For adults and children over age 12, the Allegra-D 12 Hour dose is one tablet twice a day taken 12 hours apart. For people taking Allegra-D 24 Hour tablets, the recommended dosage is one tablet once a day.
(Click Allegra-D Dosage to find out what factors will affect your dose, as well as a list of important dosing tips and precautions.)